# SDR DALA2019010500051

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 81,850 hours, 62,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK/CORROSION ON BELLY SKIN OF AC JUST FWD OF WATER DRAIN, STA 595. REPAIRED PER ERA 574262-14 REV O. (LP5243398)
